# SDR CA060605010

- Difficulty date: May 13, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 19,886 hours
- Engine: Lyc T5313B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 204040009061
- Part serial: B121517
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL PARTICLES FOUND IN TRANSMISSION INTERNAL FILTER AFTER ROUTINE INSPECTION.  NO CHIP LIGHT INDICATION. OIL DRAINED WITH NEW FILTER INSTALLED, AIRCRAFT RUN FOR ONE HOUR ON GROUND WITH METAL PARTICLES FOUND IN INTERNAL AND INLINE FILTER ASSY.  NO CHIP LIGHT INDICATION. TRANSMISSION WAS REMOVED WITH T.S.N. 6631.1 T.S.O. 472.3 (TC NR 20060605010)
